RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2012, Volume 12, Number 4, Pages 771–786 (Mi mmj481)  

This article is cited in 1 scientific paper (total in 1 paper)

The integral homology ring of the based loop space on some generalised symmetric spaces

Jelena Grbića, Svjetlana Terzićb

a School of Mathematics, University of Manchester, Manchester M13 9PL, United Kingdom
b Faculty of Science, University of Montenegro, Džordža Vašingtona bb, 81000 Podgorica, Montenegro

Abstract: In this paper we calculate the integral Pontrjagin homology ring of the based loop space on some generalised symmetric spaces with a toral stationary subgroup. In the Appendix we show that the method can be applied to other type generalised symmetric spaces as well.

Key words and phrases: Pontrjagin homology ring, generalised symmetric spaces, Sullivan minimal model.

DOI: https://doi.org/10.17323/1609-4514-2012-12-4-771-786

Full text: http://www.mathjournals.org/.../2012-012-004-007.html
References: PDF file   HTML file

Bibliographic databases:

MSC: Primary 57T20, 55P62; Secondary 55P35, 57T35
Received: May 25, 2011; in revised form December 31, 2011
Language:

Citation: Jelena Grbić, Svjetlana Terzić, “The integral homology ring of the based loop space on some generalised symmetric spaces”, Mosc. Math. J., 12:4 (2012), 771–786

Citation in format AMSBIB
\Bibitem{GrbTer12}
\by Jelena~Grbi{\'c}, Svjetlana~Terzi\'c
\paper The integral homology ring of the based loop space on some generalised symmetric spaces
\jour Mosc. Math.~J.
\yr 2012
\vol 12
\issue 4
\pages 771--786
\mathnet{http://mi.mathnet.ru/mmj481}
\crossref{https://doi.org/10.17323/1609-4514-2012-12-4-771-786}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3076855}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314341500007}


Linking options:
  • http://mi.mathnet.ru/eng/mmj481
  • http://mi.mathnet.ru/eng/mmj/v12/i4/p771

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Balashchenko V.V., “Canonical Distributions on Riemannian Homogeneous K-Symmetric Spaces”, J. Geom. Phys., 87 (2015), 30–38  crossref  mathscinet  zmath  isi  elib  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:81
    References:18
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020